# SDR DALA2021122307994

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 #2 SLAT T/E WEDGE UPPER SURFACE HAS (2) INDICATIONS OF DISBONDS. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #2 SLAT T/E WEDGE IAW B757-200 SRM. (2058945)
